# SDR HNAA2022020700062

- Difficulty date: December 24, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,056 hours, 38,216 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E894627 - THE RH WALL #2 FLOOR SUPPORT HAS CORROSION BETWEEN FRAMES 33 AND 35 .... REMOVED AND REPLACED SERVICEABLE RH WALL #2 FLOOR SUPPORT IAW EMB 145 SRM 51-40-02.
